MathSciNet Relay Station
MathSciNet bibliographic data
MR1675174 34G25 (35K65 90C30)
Cominetti, R.; Alemany, O. Steepest descent evolution equations: asymptotic behavior of solutions and rate of convergence. Trans. Amer. Math. Soc. 351 (1999), no. 12, 4847–4860.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement